# SDR IPXA2021070771373

- Difficulty date: July 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 79,859 hours, 15,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LT BAT1 LOW.    DEFERED PER MEL 33-50-4 DMP 33-50-4 C/W DI M749426 ASSIGNED & PLACARDED.REPLACED EMERGENCY POWER SUPPLY BATTERY REF MM 33 51 10 01 DEFERRAL CLEARED REVERSAL OF DMP ACCOMPLISED EFF SOURCE REF 33 51 01 000 802.
